# SDR ASAA2019102631135

- Difficulty date: October 26, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 40,715 hours, 12,076 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIOS ARE NOT TRANSMITTING. GROUNDED - YES. REF L/P 12139150 FOR FLIGHT CREWS VERIFIED BOTH HF RADIOS OPERATE NORMALLY. BOTH HF RADIOS COMMUNICATION TEST OK PER B737-800 AMM TASK 23-11-00-730-801. REMOVED MEL 23-11C.
